MathSciNet Relay Station
MathSciNet bibliographic data
MR1390131 73K12 (73H10)
Doole, S. H.; Hogan, S. J. A piecewise linear suspension bridge model: nonlinear dynamics and orbit continuation. Dynam. Stability Systems 11 (1996), no. 1, 19–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement